| Model Number |
INFANT FLOW SIPAP |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Vyaire complaint number: (b)(4).Any additional information provided by the customer will be included in a follow up report.At this time, vyaire has not received the suspect device/component for evaluation.
Event or Problem Description
It was reported to vyaire that the sipap unit would not provide the set oxygen percentage while connected to a patient.The sipap stopped delivering pressure and the patient was immediately removed and switched to another device.The customer confirmed that there was no patient harm associated with the reported event.